English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6047/14565 (42%)
Visitors : 13682278      Online Users : 340
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.fy.edu.tw:8080/ir/handle/987654321/3207


    Title: Reduced-order modelling of MIMO discrete systems using bilinear block Routh approximation
    以雙線性方塊形Routh 近似式簡化多變數間斷系統模式
    Authors: 謝慶燮;黃奇
    Contributors: 輔英科技大學 應用化學及材料科學系
    Keywords: 方塊形;多變數間斷系統;近似式;雙線性
    Date: 1989-07
    Issue Date: 2010-09-28 16:53:33 (UTC+8)
    Relation: Journal of the Chinese Institute of Engineers, vol.12 issue 4, pp.529-538
    中國工程學刊12:4,頁529-538
    Appears in Collections:[應用化學及材料科學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML807View/Open


    All items in FYIR are protected by copyright, with all rights reserved.


    本網站典藏內容為學術研究目的之提供,請尊重著作權人之權益合理使用,請勿任意重製、轉貼、改作及散佈。

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback